Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

April 5, 2017Forsyth County, Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2017, 8:44 AM EDT for Forsyth County, Hall County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 8:44 AM EDT (12:44 UTC)
Expired
Apr 5, 2017, 9:15 AM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Hail
0.88 in
Wind
50

Counties Forsyth County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

867 
WWUS82 KFFC 051244
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
844 AM EDT WED APR 5 2017
 
GAZ014-022-023-033-034-051315-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-Gwinnett GA-
844 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR HALL...SOUTHEASTERN DAWSON...
NORTH FULTON...FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 915 AM
EDT...

At 844 AM EDT...a strong thunderstorm was near Brookwood, or near
Cumming...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud 
           to ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Gainesville, Cumming, Johns Creek, Alpharetta, Sugar Hill, Suwanee,
Buford, Flowery Branch, Oakwood, Rest Haven, Candler, Drew, Buford
Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Aqualand Park,
Chestatee, Murrayville, Oscarville and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3423 8371 3402 8420 3419 8430 3419 8426
      3421 8426 3445 8387
TIME...MOT...LOC 1244Z 239DEG 49KT 3414 8419 

HAIL...0.88IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 7:39 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 5, 7:39 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT Wed Apr 5 2017

.PREV DISCUSSION... /Issued 348 AM EDT Wed Apr 5 2017/

SHORT TERM /Today through Thursday/...
Severe weather is expected across much of Georgia today. Be ready
to execute your severe weather plan in case a Severe Thunderstorm
Warning or Tornado Warning is issued for your location. Keep a
way to receive weather warnings nearby - such as a NOAA weather
radio or your smart phone. Please stay weather aware today, and
stay safe out there.

A very vigorous storm system will impact the CWFA today. There
could be several rounds of severe thunderstorms today, so don't
let your guard down if you experience relatively quiet conditions
for a period of time. The first round of severe weather is
currently impacting portions of southern Alabama and the Florida
panhandle. This activity is associated with a northward moving
warm front. This warm front is expected to move into SW GA early
this morning and keep moving to near the I-20 corridor by
daybreak. South of the warm front, the airmass is very unstable
and lapse rates are very steep for this time of the morning.
Reports of up to half dollar sized hail have been reported across
portions of SE AL. With this first round of thunderstorms, expect
the primary modes of severe weather to be large hail (up to 2
inches possible) and damaging wind gusts in excess of 60 MPH. An
isolated tornado cannot be ruled out either, as the front will
provide an excellent source of low level shear.

The warm front may end up settling somewhere in the vicinity of
the northern 'burbs of Atlanta by mid morning. This means that
most of the CWFA will be in the warm sector for the afternoon. The
atmosphere should have enough time to recuperate from the morning
storms, and become very unstable during the peak heating of the
afternoon - especially if the clouds begin to break. All the
ingredients for severe weather will be present: strong mid and
upper level forcing, strong surface instability, plenty of deep
level shear, a 40-50kt 850mb jet, etc. This will be the time that
discreet cells ahead of the front are expected to develop and
supercells will be likely. (Prime time for tornado development.)

The actual cold front isn't expected to move through until later
in the evening and into the overnight hours. The actual front will
provide enough focus for additional storms well into the evening
and overnight. However, the atmosphere *may* be worked over enough
by the time the front moves through that the coverage and
*possibly* severity of the storms may decrease. However, not
entirely confident on this situation - so continue to stay weather
aware even after the sun sets.

There is plenty of much cooler air behind this system and
Thursday's will be a (relatively) cold and windy day. A Wind
Advisory will likely be needed, but don't want to over complicate
the headlines for today.

NListemaa

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

HYDROLOGY...
Widespread QPF amounts of 1.5 to 2.25 inches still look to be
handled well across middle Georgia today. Flash Flood Guidance
suggests that the area can handle these rainfall amounts, even if
they were to fall in a one to three hour time frame. WPC does have
the area outlooked for a slight risk of flash flooding, and isolated
flash flooding cannot be ruled out, particularly as storms train
over the same area, or where localized rainfall amounts are higher.
Site specific headwater forecasts are largely keeping river gage
locations at or below action stage following the precipitation
today. Modeled precipitable water values remain near seasonal
maximums, and expect high rainfall rates from efficient storms. Have
opted to issue a Flash Flood Watch mainly along the Interstate 20
corridor for the heaviest QPF axis.

AVIATION... 06Z Update... Main changes to the TAF this cycle were
to tweak the timing for the early morning shra/tsra and change
the prob group to a tempo. Several rounds of shra/tsra expected
for the afternoon. Will likely have to tweak the prevailing tsra
wording at later updates.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.AVIATION...
12Z Update...
Made some slight timing tweaks to the TAFS for the first round of
thunderstorms this morning. Otherwise, no major changes through
the day. After the first round of storms, there could be a lull,
but do expect convective activity to develop again during the
early afternoon. This activity could linger into the early evening
hours. Winds are currently flirting with due south, but do
expected them to switch to the SW by mid morning.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  50  57  41 /  80  60  20   5
Atlanta         73  48  56  42 /  80  60  20   5
Blairsville     67  44  49  34 /  70  60  40  30
Cartersville    75  48  55  41 /  70  60  30  10
Columbus        78  51  63  45 /  80  60  10   0
Gainesville     71  47  53  40 /  80  60  30  10
Macon           78  51  62  43 /  80  70  10   0
Rome            77  48  56  41 /  70  60  30   5
Peachtree City  74  49  58  41 /  80  60  20   0
Vidalia         82  54  64  45 /  80  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones:
Baldwin...Barrow...Bibb...Butts...Carroll...Clarke...Clayton...
Cobb...Coweta...Crawford...DeKalb...Douglas...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Severe Thunderstorm Watch until 9 AM EDT this morning for the
following zones: Bibb...Butts...Carroll...Chattahoochee...
Clayton...Cobb...Coweta...Crawford...Crisp...DeKalb...Dooly...
Douglas...Fayette...Haralson...Harris...Heard...Henry...
Houston...Lamar...Macon...Marion...Meriwether...Monroe...
Muscogee...North Fulton...Paulding...Peach...Pike...Pulaski...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster...Wilcox.

&&
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 5, 7:54 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 AM EDT WED APR 5 2017

GAZ012-019-020-051230-
Gordon GA-Bartow GA-Floyd GA-
754 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR GORDON...NORTHERN BARTOW AND
EASTERN FLOYD COUNTIES UNTIL 830 AM EDT...

At 754 AM EDT...a strong thunderstorm was near Pinson, or 10 miles
northeast of Rome...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Adairsville, Plainville, Shannon, Fairmount, Ranger,
Sonoraville, Pinson, Oostanaula, Redbud, Folsom, Audubon and Oakman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8483 3461 8475 3462 8474 3462 8472
      3461 8472 3461 8473 3460 8473 3460 8471
      3458 8467 3455 8465 3448 8466 3446 8465
      3444 8466 3441 8465 3432 8515 3441 8519
TIME...MOT...LOC 1154Z 223DEG 39KT 3439 8511

HAIL...0.88IN
WIND...50MPH
Special weather statement, Apr 5, 7:57 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
757 AM EDT WED APR 5 2017

GAZ093-095-104-105-051230-
Macon GA-Dooly GA-Sumter GA-Houston GA-
757 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
DOOLY...NORTHEASTERN SUMTER AND SOUTHWESTERN HOUSTON COUNTIES UNTIL
830 AM EDT...

At 757 AM EDT...a strong thunderstorm was near Flint River Wma, or
near Oglethorpe...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Unadilla, Montezuma, Byromville, Pinehurst, Lilly, Dooling,
Flint River Wma, Elko, Pennington, Grove Park, Clearview, Moss Oak,
Methvins, Henderson and Meadowdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3209 8406 3224 8413 3246 8375 3221 8363
TIME...MOT...LOC 1157Z 243DEG 39KT 3220 8403

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 5, 8:19 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 AM EDT WED APR 5 2017

GAZ021-032-033-051245-
North Fulton GA-Cobb GA-Cherokee GA-
819 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHERN COBB AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 845 AM EDT...

At 819 AM EDT...a strong thunderstorm was over Due West, or near
Marietta...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Sandy Springs, Roswell, Alpharetta, Milton, Kennesaw,
Woodstock, Acworth, Holly Springs, Fair Oaks, Mount Bethel, Hickory
Flat, Union Hill, White Water Park, Sweat Mountain, Kennesaw State
University, Birmingham, Due West, Sandy Plains and Lebanon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3426 8434 3413 8426 3411 8426 3410 8424
      3402 8419 3389 8463 3400 8471
TIME...MOT...LOC 1219Z 239DEG 37KT 3396 8462

HAIL...0.88IN
WIND...50MPH
Local storm report, Apr 5, 8:34 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HAIL             CENTRALHATCHEE          33.37N  85.10W
04/05/2017  M0.88 INCH       HEARD              GA   PUBLIC

&&

EVENT NUMBER FFC1700488

17
Local storm report, Apr 5, 8:35 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             COLUMBUS                32.46N  84.99W
04/05/2017  E1.00 INCH       MUSCOGEE           GA   PUBLIC

            SOCIAL MEDIA REPORTS SHOW QUARTER SIZED HAIL IN AND
            AROUND COLUMBUS

&&

EVENT NUMBER FFC1700489

THIEM
Special weather statement, Apr 5, 8:44 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
844 AM EDT WED APR 5 2017

GAZ014-022-023-033-034-051315-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-Gwinnett GA-
844 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR HALL...SOUTHEASTERN DAWSON...
NORTH FULTON...FORSYTH AND NORTHERN GWINNETT COUNTIES UNTIL 915 AM
EDT...

At 844 AM EDT...a strong thunderstorm was near Brookwood, or near
Cumming...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Cumming, Johns Creek, Alpharetta, Sugar Hill, Suwanee,
Buford, Flowery Branch, Oakwood, Rest Haven, Candler, Drew, Buford
Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Aqualand Park,
Chestatee, Murrayville, Oscarville and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3423 8371 3402 8420 3419 8430 3419 8426
      3421 8426 3445 8387
TIME...MOT...LOC 1244Z 239DEG 49KT 3414 8419

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee27 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard59 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren, Washington, Wilkinson32 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min
Apr 5, 3:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard30 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.